# SDR UIEA2019032203609

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 86,005 hours, 18,385 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

EMERGENCY LANDING AT VQQ, R MAIN GEAR INDICATOR INOP. ( AIRCRAFT IS PRESENTLY IN C-CHECK UNTIL 15 APRIL 2019. ITEM WILL BE ADDRESSED IN CHECK.  )
